# SDR SWAA2021102230686

- Difficulty date: October 18, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737
- Aircraft serial: 32534
- Aircraft time: 47,742 hours, 28,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: TWO CABIN EMERGENCY EXIT SIGNS HAVE LAMPS INOP ; / [01] RELMAPED IAW AMM 33-51-01
